# SDR AWXA0001758

- Difficulty date: May 16, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 178 BLKHD VERT CHORD AT LBL 5.7 HAS AN APPROX 2.5 INCH CRACK ON INBD FLANGE AT WL 181.  REMOVED PARTS FOR ACCESS; CUT OUT DAMAGE; FABBED REPAIR PARTS, FILLERS, ANGLE AND STRAPS; INSTALLED, TREATED, PRIMED AND TOP COATED IAW SRM 51-30-01 AND 51-20-01 AND 53-10-08.
